# SDR SWAA2024121661243

- Difficulty date: November 18, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#13 A-043 CABIN FLOOR STRUCTURE AFT WET AREA ANGLE CORRODED AROUND 2EA NUTPLATE HOLES STA 986+7' RBL 40 WL 208<[01] REMOVED CORROSION ON ANGLE AROUND 2EA NUTPLATE HOLES STA 986+7' RBL 40 WL 208 I.A.W. 51-10-02-0G-0 ITEM 15 VERIFIED WITH 10X MAGNIFYING GLASS  BLEND OUT FOUND TO BE OUT OF LIMITS ALLOWABLE DAMAGE LIMITS FOR THE ANGLE LOCATED ON BS 986+7' AT RBL 40 AND WL 208 NO WERE FOUND ON B737 SRM 53-70-51-1A-1.  UT MEASURED IAW B737 NDT P4 51-00-00 P2 TOOL 36285 DUE 02NOV25  FOUND .050' ORIGINAL; .029' REMAINING; .021' LOSS  FINDINGS MARKED ON PART  REMOVED AND INSTALLED NEW SUPPORT ANGLE I.A.W. SRM 51-40-02-0G-0;[02] REMOVED CORROSION ON ANGLE AROUND 2EA NUTPLATE HOLES STA 986+7' RBL 40 WL 208 I.A.W. 51-10-02-0G-0 ITEM 15 VERIFIED WITH 10X MAGNIFYING GLASS  BLEND OUT FOUND TO BE OUT OF LIMITS ALLOWABLE DAMAGE LIMITS FOR THE ANGLE LOCATED ON BS 986+7' AT RBL 40 AND WL 208 NO WERE FOUND ON B737 SRM 53-70-51-1A-1.  UT MEASURED IAW B737 NDT P4 51-00-00 P2 TOOL 36285 DUE 02NOV25  FOUND .050' ORIGINAL; .029' REMAINING; .021' LOSS  FINDINGS MARKED ON PART  REMOVED AND INSTALLED NEW SUPPORT ANGLE I.A.W. SRM 51-40-02-0G-0 AND I.A.W. B-737 DWG NO. 147A5700 REV.A;[03] COMPLETE   C/W AUDIT
